MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-3009
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: ((b)(6)) 02-012-35-3009 - logic tibia ps mod insrt sz 3 9mm.((b)(6)) 02-012-35-3009 - logic tibia ps mod insrt sz 3 9mm.((b)(6)) 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t.((b)(6)) 02-010-01-0330 - logic femoral ps cem right sz 3.((b)(6)) 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t.((b)(6)) 02-010-01-0230 - logic femoral ps cem left sz 3.((b)(6)) 204-32-01 - fluted stem extension 11l x 12 mm.((b)(6)) 204-32-01 - fluted stem extension 11l x 12 mm.((b)(6)) 200-02-32 - three peg patella 32mm.((b)(6)) 200-02-32 - three peg patella 32mm.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Qit was reported that approximately 71 months after a total knee replacement procedure, the patient has experienced prosthesis wear.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
H6: corrected component and investigation clinical codes.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20163422
Report Number1038671-2024-03344
Device Sequence Number17964864
Product Code JWH
UDI-Device Identifier10885862001801
UDI-Public10885862001801
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-35-3009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age66 YR
Patient SexUnknown